Shelly - Hello. I am not treating and feel odd about answering but will offer what I can anyway. The only way to feel more comfortable is for me to start doing so!
Treatment would be the biggest culprit of the purpleness and/or bagginess under the eyes, I would suspect. Do you rub your eyes? The skin is more sensitive there and it could cause bruising more easily (especially during your treatment, I would think). If you didn't have that before treatment and you haven't added an animal, or anything such as that it could not be the infamous allergy shiners. If so, that is something to talk with your doctor about and be allergy tested.
Another thing to consider if your anemic, which I understands comes with treatment, ia the more paleness of your skin may accentuate the purpleness?
We are advised during our business traveling, little tricks in looking well and vibrant for our presentations, (besides sleep) is drink a lot of water, avoiding dehydration. Believe it or not, as it seems to contradict itself, dehydration causes puffiness and edema (WATER storage!).
With your nose, may be you're already doing so, but I would suggest blowing very gently and NOT holding either nostril. Just holding and pressing the other nostril while blowing in your treatment condition could possibly be breaking very tiny capillaries - just some thoughts.
hello. i don't know much but i do know that both of my daughters suffer nose bleeds in the winter, continuously. not huge ones but frequently. the dry winter air and running heaters is probably the culprit, but i could be wrong.
oh, i forgot, my kids doc said to put a little bit of vaseline on a qtip an gently rub inside of nose at night. it does seem to help.
I would say for being on week 50,,,your labs look great! Mine was running so much lower during my tx so that is all good. I got some nose bleeds also and think because the interferon dries you out so much,
Nosebleeds seems to be a very common side effect. I think it's not only our white blood cells or WHATEVER it is but...the meds dehydrate us SO VERY MUCH that I know my mouth and nose were CONSTANTLY completely out of water...the mouth I could suck on ice or pops or something but it's almost impossible to put ice cubes up your nose ;) (Just kidding)
I think a good idea to try would be using a saline nose spray to keep moisturizing the skin. Maybe that could help a little bit?
Shelly-- platelets are a component in our blood that are responsible for clotting. For instance, people with low platelet counts may experience persistent bleeding, and also notice a tendency toward bruising under the skin. Not to sound like an alarmist, but the endpoint for extremely low platelets can result in death due to uncontrollable internal hemorrhaging. (For instance, low platelets might be a contraindication for percutaneous needle biopsy.) If you have your labs available, take a look for your platelet count (sometimes listed as PLTS), and see what yours are compared to the reference range. Let us know how things progress,